# SDR MASA2023041900061

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL600*
- Aircraft serial: 15274
- Aircraft time: 22,611 hours, 17,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP- REPLACED EMERGENCY LIGHT BATTERIES
